# SDR ASAA1057388

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,941 hours, 3,708 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 2628
- Condition: Failed
- Location: E&E Bay
- Part time: 11,950 hours, 3,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMC FAULT. "CHECK FMC TO FMC" MESSAGE.  RIGHT FMC WOULD NOT UPDATE POSITION.  LENGTH OF DIVERSION 28 MINUTES.  DUPLICATED FAULT RT FMC COMP WOULD NOT ACCEPT ANY S/W LOADS.  REPLACED RT FMC REF MM 34 61 02, OPS CHECK NORMAL AND ALL S/W CHECK OK.
